Generalized Tepper's Identity and Its Application

Creative Commons License


MATHEMATICS, vol.8, no.2, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.3390/math8020243
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: Tepper identity, generating function, composition of generating functions, Bernoulli numbers and polynomials, Euler numbers and polynomials, Stirling numbers, Frobenius-Euler polynomials, GENERATING-FUNCTIONS, FUNCTIONAL MATRIX, POLYNOMIALS, BERNOULLI, FORMULA
  • Akdeniz University Affiliated: Yes


The aim of this paper is to study the Tepper identity, which is very important in number theory and combinatorial analysis. Using generating functions and compositions of generating functions, we derive many identities and relations associated with the Bernoulli numbers and polynomials, the Euler numbers and polynomials, and the Stirling numbers. Moreover, we give applications related to the Tepper identity and these numbers and polynomials.